# SDR HALA0000229

- Difficulty date: July 19, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N140AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46712
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Nr 3 Eng Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HNL - FLT 001 - NR 3 ENGINE RIGHT HYD PRESS LOW LIGHT ILLUMINATED DURING FLIGHT.  PERFORMED ABNORMAL CHECK LIST, HYD QTY, TEMP AND PRESSURE NORMAL.  FOUND NR 3 RIGHT ENGINE HYD PUMP LEAKING FROM CASE.  REPLACED NR 3 RT ENGINE DRIVEN HYD PUMP.  GROUND RUN UP AND LEAK CHECK OK.  RESERVICED NR 3 HYD SYSTEM OK FOR SERVICE.  (M)
